Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 42, NWS Lincoln, IL

July 10, 2015McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 10, 2015, 7:35 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Jul 10, 2015, 1:00 PM CDT. It was in force for 65 hr.

The area

The outline as issued.

The facts

Issued
Jul 10, 2015, 7:35 AM CDT (12:35 UTC)
In effect from
Jul 10, 2015, 1:00 PM CDT
Expired
Jul 13, 2015, 5:46 AM CDT
In force
65 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mackinaw River near Congerville (CNGI2).

Action stage
10 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WGUS43 KILX 101235
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
735 AM CDT FRI JUL 10 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC113-179-203-110235-
/O.NEW.KILX.FL.W.0042.150710T1800Z-150712T0400Z/
/CNGI2.1.ER.150710T1800Z.150711T0000Z.150711T2200Z.NO/
735 AM CDT FRI JUL 10 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Mackinaw River near Congerville.
* From this afternoon until Saturday evening.
* At  645 AM Friday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 13.4 feet by this evening.The river will fall below 
  flood stage by tomorrow afternoon.
* Impact...At 11.0 feet...Tyrrell Road, 2 miles northeast of Mackinaw,
  begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Mackinaw River
 Congerville       13  12.3 Fri 7 AM    13.3   11.9    9.1


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$
8 follow-up statements
745 
WGUS43 KILX 101823
FLWILX

FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
123 PM CDT FRI JUL 10 2015

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Illinois...

Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties.

.Synopsis...
River levels continue to rise in response to recent rainfall, and
the river is expected to reach the moderate flood stage of 14 feet 
by early evening, before cresting toward midnight. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC113-179-203-110823-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150712T0240Z/
/CNGI2.2.ER.150710T1533Z.150711T0600Z.150711T2040Z.NO/
123 PM CDT FRI JUL 10 2015

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
  The Mackinaw River near Congerville.
* Until Saturday evening.
* At 1245 PM Friday the stage was 13.6 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.2 feet by 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow afternoon.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Mackinaw River
 Congerville       13  13.6 Fri 1 PM    13.9   10.6    7.6


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$
Geelhart
333 
WGUS83 KILX 110151
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
851 PM CDT FRI JUL 10 2015

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-111551-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150712T0513Z/
/CNGI2.2.ER.150710T1533Z.150711T1200Z.150711T2313Z.NO/
851 PM CDT FRI JUL 10 2015

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* Until late Saturday night.
* At  730 PM Friday the stage was 15.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 15.4 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  evening.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Mackinaw River
 Congerville       13  15.3 Fri 7 PM    15.4   10.5    7.6


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$
278 
WGUS83 KILX 111523
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1023 AM CDT SAT JUL 11 2015

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties.
  
.The Mackinaw River has crested and is expected to fall below 
flood stage by this evening.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. If rainfall ends 
up being heavier than expected, then this may cause renewed rises. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-120513-
/O.CON.KILX.FL.W.0042.000000T0000Z-150712T0513Z/
/CNGI2.2.ER.150710T1533Z.150711T0030Z.150711T2313Z.NO/
1023 AM CDT SAT JUL 11 2015

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* Until late tonight.
* No current stage was available.
* Flood stage is 13 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Mackinaw River
 Congerville       13  15.3 Fri 7 PM    10.5    7.8    7.2


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$
Geelhart
170 
WGUS83 KILX 112324
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
624 PM CDT SAT JUL 11 2015

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-121324-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150713T0051Z/
/CNGI2.2.ER.150710T1533Z.150712T0000Z.150712T1851Z.NO/
624 PM CDT SAT JUL 11 2015

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* Until Sunday evening.
* At  530 PM Saturday the stage was 15.4 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Mackinaw River
 Congerville       13  15.4 Sat 5 PM    13.9   11.2   12.6


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$
259 
WGUS83 KILX 120208
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
908 PM CDT SAT JUL 11 2015

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-121608-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150713T0000Z/
/CNGI2.2.ER.150710T1533Z.150711T2230Z.150712T1800Z.NO/
908 PM CDT SAT JUL 11 2015

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* Until Sunday evening.
* At 845 PM Saturday the stage was 15 feet.
* Flood stage is 13 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Mackinaw River
 Congerville       13  15.0 Sat 9 PM    13.8   11.3   12.4

&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

07
626 
WGUS83 KILX 121457
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
957 AM CDT SUN JUL 12 2015

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties.
  
.River levels continue to slowly decrease, and are expected to 
fall below flood stage overnight. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-130457-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150713T1648Z/
/CNGI2.2.ER.150710T1533Z.150711T2230Z.150713T1048Z.NO/
957 AM CDT SUN JUL 12 2015

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* Until Monday morning.
* At  945 AM Sunday the stage was 14.5 feet.
* Flood stage is 13 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Mackinaw River
 Congerville       13  14.5 Sun 10 AM   12.9   11.0    9.4


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$
Geelhart
457 
WGUS83 KILX 130249
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
949 PM CDT SUN JUL 12 2015

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-131300-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150713T1300Z/
/CNGI2.2.ER.150710T1533Z.150711T2230Z.150713T0700Z.NO/
949 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* Until Monday morning.
* At  845 PM Sunday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Mackinaw River
 Congerville       13  13.3 Sun 9 PM    12.5   10.7    9.0


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$
064 
WGUS83 KILX 131046
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
546 AM CDT MON JUL 13 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC113-179-203-131116-
/O.CAN.KILX.FL.W.0042.000000T0000Z-150713T1300Z/
/CNGI2.2.ER.150710T1533Z.150711T2230Z.150713T0422Z.NO/
546 AM CDT MON JUL 13 2015

The Flood Warning is cancelled for
  The Mackinaw River near Congerville.
* At  445 AM Monday the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 1122 PM Sunday.
* Forecast...The river will continue to fall to 10.7 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Mackinaw River
 Congerville       13  12.2 Mon 5 AM    10.7    9.0    6.6


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 10, 6:25 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 10, 6:25 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
625 AM CDT FRI JUL 10 2015

.SHORT TERM...(TODAY)
ISSUED AT 321 AM CDT FRI JUL 10 2015

07Z/2AM SURFACE MAP SHOWS STATIONARY FRONTAL BOUNDARY EXTENDING FROM
NORTHERN KENTUCKY WESTWARD INTO KANSAS.  A CLUSTER OF SHOWERS WITH A
FEW EMBEDDED THUNDERSTORMS HAS DEVELOPED ON THE NOSE OF A 35-40KT
850MB JET STREAK ALONG THE BOUNDARY ACROSS CENTRAL MISSOURI.  THIS
ACTIVITY IS TRACKING E/NE AND WILL MOVE ACROSS THE SOUTHERN TWO-
THIRDS OF THE KILX CWA THIS MORNING.  BASED ON CURRENT TRAJECTORY OF
HIGHEST REFLECTIVITY ECHOES...IT APPEARS THE HEAVIEST SHOWERS WILL
IMPACT LOCATIONS ALONG/SOUTH OF I-70.  LATEST QPF GUIDANCE FROM WPC
INDICATES RAINFALL AMOUNTS OF AROUND ONE HALF INCH ACROSS THIS
AREA...WITH PERHAPS UP TO ONE TENTH OF AN INCH FURTHER NORTH TOWARD
THE I-72 CORRIDOR.  WILL CARRY CATEGORICAL POPS ACROSS THE SE
CWA...TAPERING DOWN TO A DRY FORECAST ALONG/NORTHWEST OF THE
ILLINOIS RIVER.  AS THE WAVE PUSHES INTO INDIANA...SHOWERS WILL COME
TO AN END FROM WEST TO EAST THIS AFTERNOON.  MAY EVEN SEE SOME
PARTIAL CLEARING FROM THE PEORIA AND BLOOMINGTON AREAS NORTHWARD
LATE THIS AFTERNOON...WHILE CLOUDY SKIES PREVAIL FURTHER EAST AND
SOUTH.  HIGH TEMPERATURES WILL THEREFORE BE WARMEST ACROSS THE N/NW
WHERE READINGS WILL RISE TO AROUND 80...AND WILL BE COOLEST ACROSS
CLOUD-COVERED EAST-CENTRAL ILLINOIS WHERE TEMPS WILL REMAIN IN THE
MIDDLE 70S.

.LONG TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 321 AM CDT FRI JUL 10 2015

ONCE WAVE PASSES INTO INDIANA LATER TODAY...SHORT-WAVE RIDGING IN
ITS WAKE WILL LEAD TO A PERIOD OF DRY WEATHER ACROSS THE ENTIRE AREA
FROM MID-AFTERNOON THROUGH THE EVENING HOURS.  AS UPPER-LEVEL
RIDGING SLOWLY BUILDS INTO THE MIDWEST...THE STATIONARY FRONTAL
BOUNDARY WILL GET A PUSH NORTHWARD OVERNIGHT.  AT THE SAME TIME...A
45-50KT LOW-LEVEL JET ORIENTED FROM THE TEXAS PANHANDLE TO WESTERN
IOWA WILL TRIGGER ANOTHER MCS ALONG THE BOUNDARY...WITH MODELS
SUGGESTING THE MOST FAVORED LOCATION BEING ACROSS NEBRASKA INTO
WESTERN IOWA.  FURTHER EAST...WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ALONG THE ADVANCING WARM FRONT.  WILL
GO WITH THE HIGHEST POPS ACROSS THE ILLINOIS RIVER VALLEY WELL AFTER
MIDNIGHT...WITH JUST SLIGHT CHANCE POPS FURTHER EAST TOWARD THE
INDIANA BORDER.

WARMER AND MUCH MORE HUMID CONDITIONS WILL ARRIVE SATURDAY AS THE
WARM FRONT LIFTS NORTHWARD THROUGH THE AREA.  MAY SEE A FEW SHOWERS
AND THUNDERSTORMS AROUND DURING THE DAY...ESPECIALLY ACROSS THE NW
CWA...BUT MAIN STORY WILL BE THE RETURN OF SUMMER-LIKE HEAT WITH
TEMPS IN THE MIDDLE TO UPPER 80S. MODELS ARE STILL SUGGESTING
ANOTHER NOCTURNAL MCS WILL DEVELOP ACROSS E/NE IOWA SATURDAY
NIGHT...WITH AN E/SE TRAJECTORY ACROSS NORTH-CENTRAL ILLINOIS.
STILL SOME UNCERTAINTIES CONCERNING THE EXACT EVOLUTION AND TRACK
OF THIS SYSTEM...BUT CONFIDENCE IS GROWING THAT THE NORTHERN THIRD
OF THE CWA WILL BE IMPACTED. HAVE THEREFORE GONE WITH LIKELY POPS
ALONG/NORTH OF A CANTON TO DANVILLE LINE. FURTHER SOUTH...WILL
MAINTAIN DRY CONDITIONS ACROSS THE FAR SE.

ONCE THE MCS PASSES TO THE E/SE EARLY SUNDAY MORNING...THE REMAINDER
OF THE DAY WILL BE WARM/HUMID AND LARGELY DRY.  SOME OF THE
MODELS...IN PARTICULAR THE ECMWF...ARE SUGGESTING THAT YET ANOTHER
MCS WILL FORM AND POTENTIALLY IMPACT THE AREA SUNDAY NIGHT...HOWEVER
THAT SCENARIO IS STILL VERY MUCH IN QUESTION.  HAVE RAISED POPS
ACROSS THE NORTHWEST HALF OF THE CWA ACCORDINGLY.

AFTER THAT...EXPECT WARM AND HUMID CONDITIONS WITH DAILY CHANCES FOR
SHOWERS AND THUNDERSTORMS THROUGH THE REMAINDER OF THE EXTENDED.
UPPER RIDGING WILL BE CENTERED OVER THE SOUTHERN PLAINS...PLACING
CENTRAL ILLINOIS IN A NORTHWESTERLY FLOW PATTERN.  UPPER HEIGHTS
WILL BE QUITE HIGH...BUT THE RIDGE WILL NEVER BECOME STRONG ENOUGH
TO CAP THE ATMOSPHERE AND SHUT OFF CONVECTION CHANCES.  AS A
RESULT...LOW CHANCE POPS WILL CONTINUE THROUGH THURSDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 605 AM CDT FRI JUL 10 2015

MAINLY MVFR CONDITIONS DUE TO WIDESPREAD HAZE AND FOG THIS
MORNING...WITH A FEW AREAS SEEING IFR VISIBILITIES. AN AREA OF
SHOWERS IS AFFECTING ROUGHLY KIJX-KCMI SOUTHWARD AND THIS AREA
SHOULD MOVE EASTWARD THROUGH EARLY AFTERNOON...WITH SHOWERS ENDING
WEST TO EAST AS IT DOES SO. TAFS INDICATE VFR VISIBILITIES
DEVELOPING OVER THE NEXT FEW HOURS...EXCEPT KDEC-KCMI WHERE
SHOWERS MAY LINGER UNTIL AROUND 18Z. CEILINGS AT KDEC-KCMI
EXPECTED TO LINGER AROUND MVFR THRESHOLDS THROUGH AFTERNOON.
OVERNIGHT...VFR CONDITIONS EXPECTED TO DEVELOP ACROSS THE
AREA...ALTHOUGH POTENTIAL FOR THUNDERSTORMS APPROACHING FROM WNW
AND VCTS INCLUDED AFTER 09Z FOR KPIA.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...ONTON
Hazardous weather outlook, Jul 10, 5:40 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
540 AM CDT FRI JUL 10 2015

ILZ027>031-036>038-040>042-047>051-111100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
540 AM CDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AND PORTIONS OF THE
SANGAMON RIVER TODAY. OTHERWISE...NO WEATHER HAZARDS ARE EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BECOME LIKELY SATURDAY AND SATURDAY NIGHT. SOME
OF THE STRONGER STORMS COULD PRODUCE LOCALIZED DAMAGING WIND
GUSTS. PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH THURSDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THURSDAY.
FLOODING SHOULD SUBSIDE ON THE SANGAMON RIVER BY SUNDAY NIGHT.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ043>046-052>057-061>063-066>068-111100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-MACON-MOULTRIE-PIATT-SHELBY-
VERMILION-
540 AM CDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL CONTINUE ALONG PORTIONS OF THE SANGAMON RIVER
TODAY. OTHERWISE...NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY THROUGH
THURSDAY.

FLOODING SHOULD SUBSIDE ON THE SANGAMON RIVER BY SUNDAY NIGHT.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ071>073-111100-
CLAY-LAWRENCE-RICHLAND-
540 AM CDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SOME STRONG THUNDERSTORMS MAY DEVELOP TODAY...BRINGING A RISK FOR
LOCALIZED DAMAGING WIND GUSTS. MINOR FLOODING WILL CONTINUE ALONG
PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY THROUGH
THURSDAY.

FLOODING MAY CONTINUE ON PORTIONS OF THE LITTLE WABASH AND EMBARRAS
RIVERS INTO THE WEEKEND.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES AROUND 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ONTON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:54 PM CDTRiver Flood WarningILXPiatt5 days

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.